Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 2, 2012Catoosa County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 2, 2012, 6:10 PM EST for Catoosa County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 6:10 PM EST (23:10 UTC)
Expired
Mar 2, 2012, 7:00 PM EST
In force
50 min
Issued by
NWS Atlanta, GA

County Catoosa County, GA

The radar

The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 7:05 PM ESTTSTM WND DMG1 W Hooker, GAAMATEUR RADIO RELAYED REPORTS OF SEVERAL DOWNED TREES CLOSING INTERSTATE 24 IN DADE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

386 
WWUS82 KFFC 022310
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST FRI MAR 2 2012

GAZ001>003-030000-
610 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NORTH 
WALKER...NORTHERN CATOOSA AND NORTHERN DADE COUNTIES UNTIL 700 PM 
EST...

AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM JUST ACROSS THE GEORGIA BORDER IN TENNESSEE NEAR 
CHATTANOOGA...MOVING EAST AT 50 MPH. THIS STORM HAS PRODUCED A BAND 
OF STRONG WINDS THAT WAS MOVING INTO NORTHERN DADE COUNTY.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CATOOSA AND DADE COUNTIES THROUGH 700 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE COLE CITY...HOOKER...MORGANVILLE...
WILDWOOD...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...FORT OGLETHORPE...
LAKEVIEW...FAIRVIEW...BOYNTON...RINGGOLD...INDIAN SPRINGS...
GRAYSVILLE AND SALEM.

&&

LAT...LON 3499 8500 3491 8505 3491 8560 3495 8561
      3498 8561 3499 8560
TIME...MOT...LOC 2309Z 264DEG 41KT 3500 8559

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 2, 3:05 PM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 2, 3:05 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST FRI MAR 2 2012

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
BIG FORECAST STORY REMAINS SEVERE WEATHER THREAT FOR TONIGHT.
EXPECTING LOW PRESSURE SYSTEM TO MOVE FROM THE OHIO VALLEY TO THE
CENTRAL GREAT LAKES THROUGH EARLY SATURDAY...DRAGGING A COLD FRONT
TO NORTHWEST GEORGIA BETWEEN 01-04Z. THIS BOUNDARY IS MOVING INTO AN
ENVIRONMENT THAT WOULD SUPPORT STRONG CELL DEVELOPMENT WITHIN THE
MAIN LINE OF CONVECTION. STRONG VERTICAL SHEAR ACCOMPANIES THIS
FRONT AS IT MOVES THROUGH...WITH 0-6KM SHEAR OF 60-70KTS AND 0-1KM
SHEAR OF 30-40KTS BY 03Z...AND UP TO 90KTS OF 0-6KM SHEAR BY 09Z.
MODERATE INSTABILITY IS PRESENT ACROSS THE AREA...WITH MOST OF THE
MODELS INDICATING 1000-1500 J/KG MU CAPE AT BEST. NAM IS THE
OUTLIER...WITH MU CAPE GREATER THAN 2500 J/KG. REGARDLESS...THE
COMBINATION OF LOW LEVEL MOISTURE...STRONG VERTICAL SHEAR...MODERATE
INSTABILITY...AND LONG HODOGRAPHS SUPPORTS THE PRODUCTION OF
SUPERCELLS WITHIN THE LINE...AND THE WHOLE VARIETY OF THUNDERSTORM
HAZARDS. ESPECIALLY ACROSS PORTIONS OF NORTHWEST GEORGIA...A FEW
LONG-TRACK TORNADOES ARE POSSIBLE...AND SPC DOES HAVE THIS AREA
OUTLOOKED FOR A 15 PERCENT TORNADO RISK...WITH AT LEAST A 10 PERCENT
RISK OF A SIGNIFICANT TORNADO. ACROSS THE REMAINDER OF THE
STATE...TORNADOES ARE STILL POSSIBLE. DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN ARE ALL EXPECTED WITH
THESE STORMS. NOW IS THE TIME TO PREPARE FOR SEVERE WEATHER IN YOUR
AREA.

TIGHT PRESSURE GRADIENT ACROSS THE AREA AS THIS SYNOPTIC EVENT
EVOLVES WILL ALLOW FOR WINDS TO STAY IN THE 10 TO 20 MPH WITH GUSTS
TO 30 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. AS
A RESULT...THE WIND ADVISORY CONTINUES THROUGH 12Z SATURDAY.

MODELS ARE INDICATING A SLOW PROGRESSION OF THE FRONT THROUGH THE
STATE...WITH MULTIPLE BANDS OF STORMS DEVELOPING ALONG THE WAY. HAVE
TRIED TO KEEP TIGHT GRADIENT OF POPS ACROSS THE STATE TO HIGHLIGHT
AREAS OF BEST PRECIP CHANCES. BY SATURDAY MORNING...LIKELY TO
CATEGORICAL POPS ARE POSITIONED SOUTHEAST OF THE ATL METRO
AREA...AND BY SATURDAY AFTERNOON...GENERALLY OVER THE FAR SE AND
SOUTHERN PORTIONS OF THE CWA. AS SURFACE LOW PRESSURE DEVELOPS ALONG
THE BOUNDARY OVER SOUTHERN CAROLINA. LIGHT RAIN AND CLOUDS REMAIN
ACROSS NORTH GEORGIA THROUGH SATURDAY. UPPER LEVEL DISTURBANCE MOVES
IN BEHIND THE FRONT...KEEPING SLIGHT CHANCES OF RAIN ACROSS NORTH
GEORGIA ON SUNDAY BEFORE HIGH PRESSURE BUILDS IN BY EARLY WEEK.

AS FOR TEMPERATURES...HAVE SIDED WITH A GUIDANCE BLEND...FOCUSING ON
LOCAL BIAS WHICH HAS OUT PERFORMED INDIVIDUAL GUIDANCE TEMPS.

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE MOVES FROM THE GULF OF MEXICO OVER THE EASTERN U.S. BY
EARLY TUESDAY. HAVE MADE NO MAJOR CHANGES TO THE EXTENDED
FORECAST...AND AS A RESULT...HAVE PROVIDED THE PREVIOUS DISCUSSION
BELOW.../31

/ISSUED 330 AM EST FRI MAR 2 2012/
MODELS DIFFERING WITH HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE
UPPER TROUGH FOR N GA ON SUNDAY. NAM IS THE DRIEST...EUROPEAN KEEPS
THE PRECIP POTENTIAL AT THE N GA BORDER N...AND THE GFS BRINGS IN
THE MOST MOISTURE WITH PRECIP CHANCES DOWN TO ABOUT ATL/AHN. FOR NOW
WILL KEEP THE MENTION OF PRECIP OUT OF THE FORECAST BUT THIS COULD
CHANGE. IF PRECIP DOES OCCUR EARLY ENOUGH IT COULD BE SOMETHING
OTHER THEN RAIN...ESPECIALLY FOR THE HIGHER ELEVATIONS.

OTHERWISE A DRY FORECAST LOOKS TO BE IN STORE MONDAY INTO WEDNESDAY.
THE GFS AND EUROPEAN BEGIN TO SIGNIFICANTLY DIFFER THURSDAY INTO
FRIDAY WITH THE EUROPEAN INDICATING MORE MOISTURE BUT NOT MUCH
PRECIP FOR THURSDAY AND A COLD FRONT MOVING TO THE AREA FRIDAY WITH
MUCH GREATER PRECIP CHANCES.

BDL

&&

.HYDROLOGY...
RAINFALL AMOUNTS OF 1-2.5 INCHES CAN BE EXPECTED WITH THE CONVECTION
MOVING INTO THE AREA TONIGHT...WITH HIGHEST AMOUNTS ACROSS NORTH
GEORGIA. LOCALLY HIGHER AMOUNTS OF 3-4 INCHES CAN BE EXPECTED. AREAS
IN FAR NORTHWEST GEORGIA HAVE RECEIVED QUITE A BIT OF RAINFALL OVER
THE LAST FEW DAYS...AND FFG SUGGESTS IT WOULD TAKE LESS THAN 2
INCHES OF RAINFALL IN A 3 HOUR PERIOD TO RESULT IN FLASH FLOODING
ACROSS THAT AREA. AS A RESULT...HAVE ISSUED A FLASH FLOOD WATCH FOR
NORTHWEST GEORGIA. PLEASE SEE THE LATEST FFAFFC FOR MORE INFORMATION.

31

&&

.AVIATION...
18 UPDATE...
MVFR CEILINGS ARE IN THE PROCESS OF LIFTING TO VFR ACROSS THE ENTIRE
FORECAST AREA...AND VFR CONDITIONS ARE EXPECTED TO PREDOMINATE
THROUGH 00Z. CEILINGS WILL BEGIN LOWERING AGAIN AFTER 00Z WITH
WIDESPREAD MVFR...AND SCATTERED IFR...CEILINGS EXPECTED THROUGH
14Z...THEN SLOWLY IMPROVING. ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE ACROSS MAINLY NORTHERN PORTIONS OF THE FORECAST AREA
THROUGH 00Z. A MORE ORGANIZED LINE OF STRONG CONVECTION WILL MOVE
FROM NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA BETWEEN ROUGHLY
00Z AND 12Z. SOUTH TO SOUTHWEST WINDS 12-15KT WITH GUSTS 22-28KT ARE
EXPECTED...BECOMING WEST TO NORTHWEST AFTER 12Z.

//ATL CONFIDENCE...18 UPDATE...
MEDIUM CONFIDENCE ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  59  39  58 / 100  70  30  10
ATLANTA         54  58  39  57 / 100  60  20  10
BLAIRSVILLE     48  55  31  49 / 100  40  10  30
CARTERSVILLE    52  58  34  57 / 100  30  10  20
COLUMBUS        60  64  42  62 /  70 100  50   5
GAINESVILLE     54  60  39  56 / 100  60  20  20
MACON           63  65  40  62 /  60 100  70  10
ROME            53  59  35  58 / 100  30  10  20
PEACHTREE CITY  56  62  36  60 / 100  60  30  10
VIDALIA         64  69  44  62 /  20  90 100  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES:
BARTOW...CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD...
GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

FLASH FLOOD WATCH FROM 10 PM EST THIS EVENING THROUGH SATURDAY
MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON...
MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD.

&&

31/20/BDL
Hazardous weather outlook, Mar 2, 2:35 PM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST FRI MAR 2 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
235 PM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS EXPECTED WITH ISOLATED TORNADOES...
MAINLY TONIGHT...ACROSS NORTH AND MUCH OF CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE TENNESSEE VALLEY ONTO
NORTH GEORGIA LATE TODAY...REACHING TO CENTRAL GEORGIA LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE ISOLATED TORNADOES...
DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY
RAIN. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE ACROSS
NORTHWEST GEORGIA DURING THE EARLY EVENING...SPREADING SOUTHEAST
ACROSS THE REST OF NORTH GEORGIA THROUGH THE EVENING INTO THE EARLY
MORNING...REACHING CENTRAL GEORGIA BEFORE SUNRISE. LOCAL FLOODING
WILL ALSO BE POSSIBLE ACROSS NORTHWEST GEORGIA.

.DISCUSSION...
CAPES HAVE INCREASED TO 700 TO 1000 ACROSS NORTH GEORGIA THIS
AFTERNOON AND WILL LIKELY INCREASE TO 1000 TO 2000 AS THE FRONT
APPROACHES THE STATE THIS EVENING. STRONG WIND SHEAR WILL GREATLY
AID THE RISK FOR SEVERE THUNDERSTORMS AND ISOLATED TORNADOES. THE
INSTABILITY WILL WEAKEN SOME AS WE MOVE INTO THE OVERNIGHT PERIOD.
HEAVY RAINFALL FROM THUNDERSTORMS COULD PRODUCE LOCALIZED
FLOODING...MAINLY ACROSS NORTHWEST GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL GEORGIA EARLY
SATURDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED AROUND 600 PM. EMERGENCY
MANAGERS SHOULD MAKE ANY NEEDED PREPARATIONS TODAY.

20

In the hours before

Special weather statement, Mar 2, 12:15 PM EST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EST FRI MAR 2 2012

GAZ001-021745-
1215 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DADE COUNTY UNTIL
1245 PM EST...

AT 1211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG WINDS FROM A THUNDERSTORM MOVING INTO NORTHWEST DADE COUNTY.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS BAND OF STRONG WINDS MOVE
ACROSS NORTHERN DADE COUNTY. THE MAIN AREAS THAT WILL BE AFFECTED
WILL BE THE RIDGE TOPS...INCLUDING LOOKOUT MOUNTAIN RIDGE.

&&

LAT...LON 3498 8537 3488 8544 3484 8544 3484 8545
      3479 8545 3479 8557 3496 8561 3499 8560
TIME...MOT...LOC 1713Z 241DEG 43KT 3502 8553
Special weather statement, Mar 2, 4:55 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI MAR 2 2012

GAZ052-066-067-022245-
455 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HEARD COUNTIES UNTIL 545 PM EST...

AT 453 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 12 MILES WEST OF STATE LINE PARK TO STATE
LINE PARK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER AND HEARD COUNTIES THROUGH 545 PM EST. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...PIEDMONT
HEIGHTS...ABBOTTSFORD...LAGRANGE...WARES CROSSROADS...WARESVILLE...
TEXAS...HILLCREST...GLENN...LOUISE...FRANKLIN...HARRISONVILLE...SAINT
MARKS...HOGANSVILLE AND LONE OAK.

&&

LAT...LON 3331 8514 3322 8495 3320 8487 3319 8486
      3320 8485 3315 8465 3296 8521 3305 8523
      3323 8526
TIME...MOT...LOC 2156Z 246DEG 34KT 3307 8538 3305 8524
          3303 8520
Special weather statement, Mar 2, 6:10 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EST FRI MAR 2 2012

GAZ001>003-030000-
610 PM EST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NORTH
WALKER...NORTHERN CATOOSA AND NORTHERN DADE COUNTIES UNTIL 700 PM
EST...

AT 608 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST ACROSS THE GEORGIA BORDER IN TENNESSEE NEAR
CHATTANOOGA...MOVING EAST AT 50 MPH. THIS STORM HAS PRODUCED A BAND
OF STRONG WINDS THAT WAS MOVING INTO NORTHERN DADE COUNTY.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CATOOSA AND DADE COUNTIES THROUGH 700 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE COLE CITY...HOOKER...MORGANVILLE...
WILDWOOD...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN...FORT OGLETHORPE...
LAKEVIEW...FAIRVIEW...BOYNTON...RINGGOLD...INDIAN SPRINGS...
GRAYSVILLE AND SALEM.

&&

LAT...LON 3499 8500 3491 8505 3491 8560 3495 8561
      3498 8561 3499 8560
TIME...MOT...LOC 2309Z 264DEG 41KT 3500 8559

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 10:47 AM ESTWind AdvisoryFFCBartow, Catoosa, Chattooga, Dade, Dawson, Fannin and 11 more16 hr
Mar 2, 10:55 AM ESTFlash Flood WatchFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Fannin and 10 more19 hr
Mar 2, 12:15 PM ESTSpecial Weather StatementFFCDade30 min
Mar 2, 12:21 PM ESTSevere Thunderstorm WarningFFCDade24 min
Mar 2, 4:55 PM ESTSpecial Weather StatementFFCHeard, Troup50 min
Mar 2, 6:43 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker47 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.